# SDR MK1Y202201012

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #1 OUTBD CORE COWL HAT FRAME NAC STA 303.75, LOWER AREA: DURING THE MAINTENANCE INSPECTION AT IAI, CRACK WAS FOUND AT DATUM LOCATION WITH 1.5 INCH LENGTH.
